# SDR UPS00233514

- Difficulty date: August 2, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 2761 · Drag Control Actuator
- Part: Connector
- Condition: Loose
- Location: Flap Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, DURING CLIMB AT FL 180 ORANGE LED LIGHT CAME ON NR 4 LED WAS OUT.  SELECTED FLAP 2 DEGREE, NO GREEN LIGHT.  RETRACTED FLAPS AND LIGHT EXTINGUISHED.  SHORTLY THEREAFTER AMBER LIGHT ILLUM, 4-5 MIN LATER LIGHT EXTINGUISHED.  AFTER CREW DEBRIEF FOUND CRES REFERRING TO NR 4 L/E FLAP INICATION.  CYCLE D-FLAPS TO 2 THEN 5 COULD NOT DUPLICATE.  INSPECTED ALL LEADING EDGE DEVICES.  FOUND NR 4 L/E FLAP POSITION SWITCH CANNON PLUG BACKSHELL LOOSE.  SECURED SAME.
